Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 97–102 (Mi zvmmf2171)  

Slow motions in the combustion problem in the case of an autocatalytic reaction

S. V. Bogatyrev

Samara

Full text: PDF file (586 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1401–1405

Bibliographic databases:
UDC: 517.958:536.2
MSC: Primary 65L05; Secondary 34A34, 34E15, 34C30, 80A25, 34D35
Received: 02.06.1995
Revised: 08.12.1995

Citation: S. V. Bogatyrev, “Slow motions in the combustion problem in the case of an autocatalytic reaction”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 97–102; Comput. Math. Math. Phys., 36:10 (1996), 1401–1405

Citation in format AMSBIB
\Bibitem{Bog96}
\by S.~V.~Bogatyrev
\paper Slow motions in the combustion problem in the case of an autocatalytic reaction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 97--102
\mathnet{http://mi.mathnet.ru/zvmmf2171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417928}
\zmath{https://zbmath.org/?q=an:1005.65068}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1401--1405
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2171
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:56
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022